# SDR SWAA2024111960612

- Difficulty date: November 16, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N8324A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35966
- Aircraft time: 39,549 hours, 18,568 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 & L2 EXTERIOR SLIDE EMERGENCY LIGHTS INOP<[01] RELAMPED L1 & L2 EXTERIOR SLIDE EMERGENCY LIGHTS IAW AMM 33-51-04. OPS CHECK GOOD @ THIS TIME.
